# SDR KCSA111200

- Difficulty date: August 26, 2011
- Submitted: August 27, 2011
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747236B
- Aircraft serial: 21825
- Aircraft time: 82,872 hours, 21,825 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2231 BETWEEN STR 24R AND 25R FRAME FWD INNER CHORD HAS CRACK IN 2 FASTNER HOLES.
